# SDR CALA2014031800353

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 33,816 hours, 11,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540U8
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORD AT RBL 51 & BETWEEN BS 957 & BS 980 HAS FOUR EACH DEEP GOUGES.  MEASURED GOUGED AREAS & FOUND MAX MATERIAL LOSS .053 INCHES & TO CLOSE TO THE EXISTING FASTENERS HOLES.  ORIGINAL MAT .080 INCHES, FOUND OUT OF LIMITS IAW SRM 53-70-51 FIG 103.  R & R CHORD IAW SRM 51-40-02 & DWGS 147A8540 & 147A00 00.
